Alert archive / Florida / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 31, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Feb 18, 2008, 12:46 AM CST for Gulf County, Florida. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 18, 2008, 12:46 AM CST (06:46 UTC)
- Expired
- Feb 18, 2008, 1:30 AM CST
- In force
- 44 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
County Gulf County, FL
The radar
The Eglin Afb radar (KEVX), 100 km from the middle of the area, began a volume at 06:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 17, 5:58 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 6.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 593 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 478 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 274 m²/s²
- 0-3 km storm-relative helicity
- 290 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 180646
SVRTAE
FLC045-180730-
/O.NEW.KTAE.SV.W.0031.080218T0646Z-080218T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1246 AM CST MON FEB 18 2008
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN GULF COUNTY IN THE PANHANDLE OF FLORIDA...
THIS INCLUDES THE CITY OF PORT ST. JOE...
* UNTIL 130 AM CST/230 AM EST/
* AT 1241 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED 14 MILES WEST OF PORT ST.
JOE...AND MOVING NORTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PORT ST. JOE BY 200 AM EST...
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST MONDAY MORNING/300
AM EST MONDAY MORNING/ FOR NORTH FLORIDA AND SOUTHWESTERN GEORGIA.
LAT...LON 2975 8543 2985 8544 2988 8543 2990 8539
2993 8538 3006 8514 3001 8506 2998 8502
2979 8504 2978 8511 2966 8537
TIME...MOT...LOC 0646Z 237DEG 42KT 2977 8546
$$
22-BARRYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 18, 12:30 AM CST, 16 minutes earlier.
Area forecast discussion, Feb 18, 12:30 AM CST, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 130 AM EST MON FEB 18 2008 .SYNOPSIS...THE LINE OF SHOWERS AND STRONG THUNDERSTORMS CONTINUES TO PUSH VERY SLOWLY EASTWARD THROUGH THE CWA EARLY THIS MORNING WITH THE INDIVIDUAL CELLS MOVING QUICKLY OFF TO THE NE. A FEW BOWING SEGMENTS ALONG THIS LINE STILL APPEAR CAPABLE OF SEVERE GUSTS... ESPECIALLY IN THE CELLS OVER SOUTHWEST AND SOUTH CENTRAL GEORGIA NEAR THE FLORIDA STATE LINE. AM ALSO STILL CONCERNED WITH A FEW LONG LIVED MESOS OVER THE COASTAL WATERS IN THE TRAILING EDGE OF THE LINE...AS WATERSPOUTS REMAIN A DISTINCT POSSIBILITY. WILL CONTINUE TO MONITOR THESE CLOSELY AS THE NEAR THE COASTLINES OF BAY AND PERHAPS GULF COUNTIES. ALSO OVER THE COASTAL WATERS...SCA CONDITIONS CONTINUE OVER THE WESTERN LEGS...BUT ARE STILL JUST BELOW TO THE EAST. AT THE CURRENT RATE...SHOULD BE ABLE TO ALLOW THE ADVISORY TO EXPIRE AS IS AT 4 AM EST. && .SHORT TERM...MAIN CONCERN OVER THE 1ST HALF OF THE 1ST PERIOD TODAY WILL BE HOW QUICKLY THE SHOWERS AND THUNDERSTORMS EXIT THE AREA. THE 00 UTC MODEL RUNS TONIGHT APPEAR SLIGHTLY FASTER THAN LAST NIGHT... AND WITH THE POSSIBLE EXCEPTION OF DIXIE COUNTY...EXPECT ANY LINGERING CONVECTION TO BE COMPLETELY EAST OF THE CWA BY 18 UTC. THEREAFTER...SFC HIGH PRESSURE WILL BUILD IN FROM THE WEST WITH COOLER AND DRIER AIR ADVECTING IN. THIS RIDGE IS EXPECTED TO HOLD OVER THE AREA THROUGH TUE AND WED WITH NEAR SEASONABLE HIGH TEMPERATURES DURING THE DAY...AND BELOW CLIMO LOW TEMPS AT NIGHT. DO NOT EXPECT ANY LOCATIONS TO REACH FREEZING TONIGHT...BUT THE NORMALLY COLDER INTERIOR LOCATIONS COULD DROP TO FREEZING OR JUST BELOW FOR A BRIEF PERIOD EARLY WED MORNING. && .LONG TERM...AFTER THE PROTECTING SFC RIDGE WEAKENS AND MOVES EAST OF THE FL/GA COASTLINES LATER ON WEDNESDAY...THE SYNOPTIC PATTERN WILL BECOME MUCH MORE COMPLEX ACROSS THE CWA FOR THE END OF THE WEEK. INITIALLY...A BUILDING ARCTIC HIGH OVER SOUTH CENTRAL CANADA WILL PUSH SOUTHEASTWARD INTO THE UPPER MISSISSIPPI VALLEY ON WEDNESDAY...BUT WILL THEN BE FORCED EASTWARD ON WED NIGHT AND THU BEFORE MAKING ANY SOUTHWARD PROGRESS...AS THE SUB TROPICAL RIDGE BEGINS TO BUILD NORTHWARD INTO THE NW CARRIBEAN. AT THE SAME TIME...AN UPPER LEVEL DISTURBANCE WILL PUSH EASTWARD FROM THE SOUTHERN ROCKIES INTO THE MID MISSISSIPPI VALLEY...WHICH WILL PUT MUCH OF THE SE U.S. INTO THE BATTLEGROUND REGION RESULTING IN AT LEAST CHANCE POPS OVER THE CWA FROM THU INTO AT LEAST THE FIRST HALF OF THE UPCOMING WEEKEND....WITH SOME HOPE FOR DRIER AIR RETURNING FOR THE SECOND HALF. && .AVIATION...A COLD FRONT WILL CROSS THROUGH THE FORECAST AREA DURING THE EARLY MORNING HOURS PASSING EAST OF ALL TAF SITES BY AROUND SUNRISE OR SHORTLY THEREAFTER. BAND OF SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF THIS FRONT WILL ALSO SLOWLY CROSS THE AREA. GENERAL MVFR CIG/VIS CONDITIONS ARE EXPECTED WITHIN THE BAND WITH TEMPO IFR WITHIN EMBEDDED THUNDERSTORMS. RAINFALL WILL END SHORTLY AFTER THE TAF ISSUANCE AT KDHN WITH STILL TEMPO PERIODS OF LOW END MVFR POSSIBLE BEFORE CONDITIONS IMPROVE IN THE PRE-DAWN HOURS. SIMILAR CONDITIONS FOR KPFN TO KABY WITH RAINFALL ENDING IN THE 08-09Z TIME FRAME. FROM KTLH TO KVLD SHOWERS AND THUNDERSTORMS WILL BE THE RULE THROUGH THE PRE-DAWN HOURS WITH SHOWERS TAPERING OFF TOWARD SUNRISE AROUND KTLH AND SHORTLY AFTER FOR KVLD. LIKELY WILL NOT SEE PREDOMINANT VFR CONDITION RETURN TO KTLH TO KVLD UNTIL THE SHOWERS HAVE PASSED TO THE EAST. EXPECTING CLEARING DURING MONDAY WITH PREDOMINANT VFR CONDITIONS FOR ALL BY THE MID TO LATE MORNING HOURS. NORTHWEST WINDS WILL BE A BIT GUSTY DURING THE LATER MORNING AND AFTERNOON BEFORE SETTLING DOWN MONDAY EVENING WITH HIGH PRESSURE BUILDING OVERHEAD FROM THE WEST. && .MARINE...ALTHOUGH ACTUAL SCA CONDITIONS WILL END BEING SHORT LIVED FOR THIS EVENT...CAUTIONARY CONDITIONS COULD LINGER FOR SOME TIME BEHIND THE COLD FRONT. && .FIRE WEATHER...WITH MUCH DRIER AIR COMING IN BEHIND THE COLD FRONT...BUT WITH HIGH TEMPS STILL EXPECTED TO REACH THE MID TO UPPER 60S ON TUE AFTN...A FIRE WX WATCH WILL ALSO BE NECESSARY FOR SE AL AND SW AND SC GA. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 69 37 65 32 69 / 50 05 00 00 10 PANAMA CITY 66 39 65 36 69 / 20 05 00 00 10 DOTHAN 63 34 65 34 71 / 10 05 00 00 10 ALBANY 67 36 64 33 70 / 30 05 00 00 10 VALDOSTA 68 38 65 33 71 / 60 05 00 00 10 CROSS CITY 72 38 68 34 74 / 70 05 00 00 10 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...FIRE WX WATCH TUE AFTN ALL ZONES. GA...FIRE WX WATCH TUE AFTN ALL ZONES. FL...FIRE WX WATCH TUE AFTN ALL ZONES. GM...SCA ALL LEGS UNTIL 4 AM EST TODAY. && AVIATION...MROCZKA REST OF DISCUSSION...GOULD
Hazardous weather outlook, Feb 17, 3:13 AM CST, 21 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 413 AM EST SUN FEB 17 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-181100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 413 AM EST SUN FEB 17 2008 /313 AM CST SUN FEB 17 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. ...SEVERE THUNDERSTORMS POSSIBLE ACROSS THE REGION THIS AFTERNOON AND EVENING... .DAY ONE...TODAY AND TONIGHT... A DEVELOPING LOW PRESSURE SYSTEM WHICH IS MOVING QUICKLY NORTHEASTWARD TOWARDS THE GREAT LAKES WILL BRING ITS TRAILING COLD FRONT NEAR THE WESTERN PORTIONS OF THE REGION BY LATE THIS AFTERNOON AND EARLY EVENING. A SQUALL LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP IN ADVANCE OF THE COLD FRONT...WITH THE THREAT FOR SEVERE WEATHER INCREASING FROM WEST TO EAST BY MID TO LATE AFTERNOON. STRAIGHT LINE WIND DAMAGE WILL BE THE GREATEST SEVERE WEATHER THREAT ACROSS THE AREA...BUT LARGE HAIL AND ISOLATED TORNADOES CANNOT ALSO BE RULED OUT...ESPECIALLY TO THE WEST OF THE APALACHICOLA RIVER. THIS COLD FRONT IS EXPECTED TO MOVE THROUGH THE REGION TONIGHT AND MONDAY MORNING...WITH COOLER AND DRIER AIR GRADUALLY BUILDING IN FROM THE WEST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... HIGH PRESSURE WITH COOLER AND DRIER AIR WILL BE THE RULE FOR MONDAY THROUGH WEDNESDAY...WITH WARMER BUT MORE UNSETTLED CONDITIONS LIKELY RETURNING FOR THE END OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS REQUESTED FOR THIS AFTERNOON AND EVENING. 17-GOULD
In the hours before
Special weather statement, Feb 17, 8:38 PM CST, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 938 PM EST SUN FEB 17 2008 FLZ012-013-180345- BAY-CALHOUN- 838 PM CST SUN FEB 17 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAY AND CALHOUN COUNTIES IN THE FLORIDA PANHANDLE... * UNTIL 945 PM CST AT 833 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTH OF LYNN HAVEN...MOVING NORTHEAST AT 40 MPH. WIND GUSTS UP TO 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 17-GOULD
Special weather statement, Feb 17, 9:46 PM CST, 3 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1046 PM EST SUN FEB 17 2008 FLZ012-180445- BAY- 946 PM CST SUN FEB 17 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAY COUNTY... * UNTIL 1045 PM CST AT 945 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF LOWER GRAND LAGOON...OR 14 MILES SOUTHWEST OF PANAMA CITY...MOVING NORTHEAST AT 30 MPH. THIS STORM WILL BE NEAR... LOWER GRAND LAGOON BY 1000 PM CST. UPPER GRAND LAGOON BY 1005 PM CST. PANAMA CITY BY 1010 PM CST. SPRINGFIELD BY 1015 PM CST. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 22-BARRY
Special weather statement, Feb 17, 10:08 PM CST, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1108 PM EST SUN FEB 17 2008 GAZ157-158-180500- GRADY-THOMAS- 1108 PM EST SUN FEB 17 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GRADY AND THOMAS COUNTIES... * UNTIL MIDNIGHT EST AT 1106 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WHIGHAM...OR 11 MILES WEST OF CAIRO...MOVING EAST AT 40 MPH. THIS STORM WILL BE NEAR... CAIRO BY 1115 PM EST. OCHLOCKNEE BY 1130 PM EST. 5 MILES SOUTH OF COOLIDGE BY 1140 PM EST. PAVO BY 1150 PM EST. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 22-BARRY
Special weather statement, Feb 17, 10:28 PM CST, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1128 PM EST SUN FEB 17 2008 GAZ127-145-146-180530- COLQUITT-MITCHELL-WORTH- 1128 PM EST SUN FEB 17 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR COLQUITT...MITCHELL AND WORTH COUNTIES... * UNTIL 1230 AM EST AT 1127 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR PELHAM...MOVING NORTHEAST AT 50 MPH. THIS STORM WILL BE NEAR... DOERUN BY 1145 PM EST. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 22-BARRY
Special weather statement, Feb 17, 10:48 PM CST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1148 PM EST SUN FEB 17 2008 FLZ012-013-180530- BAY-CALHOUN- 1048 PM CST SUN FEB 17 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAY AND CALHOUN COUNTIES... * UNTIL 1130 PM CST AT 1046 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES NORTHEAST OF LYNN HAVEN...MOVING NORTHEAST AT 35 MPH. THIS STORM WILL BE NEAR... 4 MILES NORTHWEST OF BLOUNTSTOWN BY 1120 PM CST. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 22-BARRY
Special weather statement, Feb 17, 11:43 PM CST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1243 AM EST MON FEB 18 2008 FLZ011-013-016-026-GAZ156-180645- CALHOUN-DECATUR-GADSDEN-JACKSON-LIBERTY- 1243 AM EST MON FEB 18 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR CALHOUN...DECATUR... GADSDEN...JACKSON AND LIBERTY COUNTIES... * UNTIL 145 AM EST/1245 AM CST/ AT 1241 AM EST (1141 PM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES NORTH OF BLOUNTSTOWN...MOVING EAST AT 35 MPH. THIS STORM WILL BE NEAR... CHATTAHOOCHEE BY 100 AM EST. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 22-BARRY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 6:05 PM CST | Severe Thunderstorm Warning | TAE | Jackson, Washington | 40 min |
| Feb 17, 6:18 PM CST | Special Marine Warning | TAE | 117 min | |
| Feb 17, 6:48 PM CST | Severe Thunderstorm Warning | TAE | Bay | 57 min |
| Feb 17, 8:18 PM CST | Special Marine Warning | TAE | 117 min | |
| Feb 17, 9:03 PM CST | Severe Thunderstorm Warning | TAE | Bay, Calhoun | 42 min |
| Feb 17, 9:23 PM CST | Special Marine Warning | TAE | 2 hr | |
| Feb 17, 9:33 PM CST | Severe Thunderstorm Warning | TAE | Gadsden | 57 min |
| Feb 17, 11:18 PM CST | Special Marine Warning | TAE | 117 min | |
| Feb 18, 12:06 AM CST | Tornado Warning | TAE | Gadsden | 39 min |
| Feb 18, 1:25 AM CST | Special Marine Warning | TAE | 2 hr | |
| Feb 18, 2:52 AM CST | Special Marine Warning | TAE | 113 min | |
| Feb 18, 4:38 AM CST | Special Marine Warning | TAE | 2 hr | |
| Feb 18, 2:43 PM CST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 37 hr |
| Feb 18, 2:43 PM CST | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 27 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.